# SDR HALA2010081500367

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,378 hours, 17,812 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG O/H LP 2.  CLEANED CONNECTORS ON LT ENG OVERHEAT/FIRE LOOPS.  ENG FIRE TEST GOOD.  OK FOR SERVICE.
